# SDR IPXA2016072806401

- Difficulty date: July 7, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Part number: NRC6043502
- Part serial: 48514
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, INBD L/E SKIN PANEL CHAFED ON RT INBD AILERON.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SKIN PANEL IAW DWG ARC1316-4  AND SRM 51-31-01.
